MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3288
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy with their scs system.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein the ipg was electively replaced, and the lead was disconnected from the ipg and left implanted while also implanting a new scs system to address the issue.Effective therapy was restored post-op.
 
Additional Manufacturer Narrative
Date of event is estimated.Information requested, but not yet received.
 
Additional Manufacturer Narrative
Correction: section d4- primary unique device identification (udi) number should have been (b)(4).Correction: section h6- health effect - impact code should have been 4630 - modified surgical procedure and 4610 - inadequate/inappropriate treatment or diagnostic exposure rather than 4610 - inadequate/inappropriate treatment or diagnostic exposure only the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE 88 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19365243
Report Number1627487-2024-08799
Device Sequence Number3851752
Product Code LGW
UDI-Device Identifier05414734406307
UDI-Public(01)05414734406307(10)47737(17)071231
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2007
Device Model Number3288
Device Catalogue Number3288
Device Lot Number47737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight100 KG